# SDR 96ZZZX906

- Difficulty date: November 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: CCN5711556
- Condition: Damaged
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCO - ON FLAP RETRACTION, INBOARD FLAPS STUCK AT 2 DEGREES, VISUALLY SHOWED 2 DEGREES, SWAPPED GAUGES WITH NEW ONE FROM DESK, NO HELP.  CYCLED FLAPS AND STILL OFF 2 DEGREES.  REMOVED AND REPLACED RT INBD FLAP INBD TRANSMISSION FAIRING.
